The middle graph of a hypergraph
Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 97-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1990__24_3-4_181835,
author = {Danut Marcu},
title = {The middle graph of a hypergraph},
journal = {Revista colombiana de matematicas},
pages = {97--102},
year = {1990},
volume = {24},
number = {3-4},
zbl = {0757.05085},
url = {http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181835/}
}
Danut Marcu. The middle graph of a hypergraph. Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 97-102. http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181835/